| Model Number |
6531 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or above.
Event or Problem Description
It was reported that shaft break occurred.The de novo target lesion was located in a coronary artery.A 12mm x 3.00mm nc quantum apex balloon catheter was advanced for treatment.However, the balloon shaft was broken.The device was simply removed from the patient's body as a whole together.The physician used a different device to complete the procedure.No patient complications were reported and the patient's status was stable.
Additional Manufacturer Narrative
(a2) age at time of event: 18 years or above.Device evaluated by mfr.: returned product consisted of an nc quantum apex balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There were numerous kinks.There was a complete separation at 24.4cm distal of the strain relief.There was contrast in the inflation lumen and balloon.The balloon was loosely folded.Microscopic inspection revealed tip damage.Inspection of the remainder of the device presented no other damage or irregularities.
Event or Problem Description
It was reported that shaft break occurred.The de novo target lesion was located in a coronary artery.A 12mm x 3.00mm nc quantum apex balloon catheter was advanced for treatment.However, the balloon shaft was broken.The device was simply removed from the patien's body as a whole together.The physician used a different device to complete the procedure.No patient complications were reported and the patient's status was stable.